Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 28, NWS Atlanta, GA

February 4, 2022Newton County, Rockdale County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 4, 2022, 8:34 AM EST for Newton County, Rockdale County, Georgia. It took effect at Feb 4, 2022, 5:00 PM EST. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2022, 8:34 AM EST (13:34 UTC)
In effect from
Feb 4, 2022, 5:00 PM EST
Expired
Feb 5, 2022, 6:41 AM EST
In force
14 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Newton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River at Gees Mill Road near Milstead (MYRG1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02207335, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

193 
WGUS42 KFFC 041334
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
834 AM EST Fri Feb 4 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

For the Yellow River Basin...including Suwanee, Lawrenceville, 
Lawrenceville, Snellville, Lilburn, Snellville, Snellville, 
Lithonia, Stone Mountain, Stone Mountain, Northeast Lithonia, 
Snellville, Lithonia, East Lithonia, Milstead, Conyers below 
Milstead, Snellville, Loganville, Milstead, Milstead, Milstead, 
Rocky Plains...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC217-247-050145-
/O.NEW.KFFC.FL.W.0028.220204T2200Z-220206T1343Z/
/MYRG1.1.ER.220204T2200Z.220205T1800Z.220206T0742Z.UU/
834 AM EST Fri Feb 4 2022

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Yellow River near Conyers below Milstead.

* WHEN...From this afternoon to Sunday morning.

* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands...fields and pasture along the river  
  upstream and downstream from the gage on Gees Mill Road in 
  Rockdale County. Portions of Sockwell Road by the river in Newton 
  County will be around two feet under water.
  At 14 feet, Minor flooding continues to expand into the 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. 
  Most of Sockwell Road by the river in Newton County will be 
  flooded with up to 5 feet of water. Minor flooding also occurs in 
  Newton County in the Riverside Estates Travel and Trailer Park. 
  Any trailers near the river may need to be moved to higher ground. 
  A playground by the river will begin to flood.

* ADDITIONAL DETAILS...
  - At 7:31 AM EST Friday the stage was 7.1 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 15.2 feet early tomorrow
    afternoon. It will then fall below flood stage early Sunday
    morning.
  - Flood stage is 11 feet.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
4 follow-up statements
650 
WGUS82 KFFC 041743
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1243 PM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC217-247-050545-
/O.EXT.KFFC.FL.W.0028.220205T0000Z-220205T1800Z/
/MYRG1.1.ER.220205T0000Z.220205T0600Z.220205T1200Z.UU/
1243 PM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Yellow River near Conyers below Milstead.

* WHEN...From this evening to early tomorrow afternoon.

* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands...fields and pasture along the river  
  upstream and downstream from the gage on Gees Mill Road in 
  Rockdale County. Portions of Sockwell Road by the river in Newton 
  County will be around two feet under water.
  At 12 feet, Minor flooding continues in the woodlands...fields and 
  pasture along the river upstream and downstream from the gage on 
  Gees Mill Road in Rockdale County. Large portions of Sockwell Road 
  by the river in Newton County will be up to 3 feet under water.

* ADDITIONAL DETAILS...
  - At 11:47 AM EST Friday the stage was 8.7 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 11.5 feet just after midnight
    tonight. It will then fall below flood stage tomorrow
    morning.
  - Flood stage is 11 feet.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
287 
WGUS82 KFFC 050007
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
707 PM EST Fri Feb 4 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC217-247-051215-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-220205T2100Z/
/MYRG1.1.ER.220205T0359Z.220205T0600Z.220205T1500Z.UU/
707 PM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Yellow River near Conyers below Milstead.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands, fields and pasture along the river 
  upstream and downstream from the gage on Gees Mill Road in 
  Rockdale County. Portions of Sockwell Road by the river in Newton 
  County will be around two feet under water.

* ADDITIONAL DETAILS...
  - At 6:47 PM EST Friday the stage was 10.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 11.3 feet just after midnight
    tonight. It will then fall below flood stage late Saturday
    morning.
  - Flood stage is 11 feet.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
124 
WGUS82 KFFC 050706
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
206 AM EST Sat Feb 5 2022

...The Flood Warning continues for the following rivers in Georgia...

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

For the Yellow River Basin...including Conyers below Milstead...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC217-247-051915-
/O.CON.KFFC.FL.W.0028.000000T0000Z-220205T2100Z/
/MYRG1.1.ER.220205T0926Z.220205T1200Z.220205T1500Z.UU/
206 AM EST Sat Feb 5 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Yellow River near Conyers below Milstead.

* WHEN...Until late this afternoon.

* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands...fields and pasture along the river  
  upstream and downstream from the gage on Gees Mill Road in 
  Rockdale County. Portions of Sockwell Road by the river in Newton 
  County will be around two feet under water.

* ADDITIONAL DETAILS...
  - At 1:30 AM EST Saturday the stage was 10.8 feet.
  - Forecast...The river is expected to rise to near flood stage
    early this morning to a crest of around 11 feet this morning.
  - Flood stage is 11 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
179 
WGUS82 KFFC 051141
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
641 AM EST Sat Feb 5 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

GAC217-247-051245-
/O.CAN.KFFC.FL.W.0028.000000T0000Z-220205T1141Z/
/MYRG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
641 AM EST Sat Feb 5 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Yellow River near Conyers below Milstead.

* ADDITIONAL DETAILS...
  - At 6:01 AM EST Saturday the stage was 10.9 feet.
  - Forecast...The river is expected to crest just below flood
    stage at 10.9 feet today.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 6:25 AM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Feb 4, 6:25 AM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
625 AM EST Fri Feb 4 2022

.PREV DISCUSSION... /Issued 318 AM EST Fri Feb 4 2022/

SHORT TERM /Today through Saturday/...
The long wave trough and surface front will slowly swing through
the forecast area through late this evening. A line of convection
ahead of the system is currently moving through portions of
central and east Georgia with thunderstorms producing locally
heavy rainfall and frequent lightning. The heavy rain and thunder
should diminish across the Atlanta metropolitan area by 4am,
Athens and Columbus between 4-5 am and should move through the
Macon area between 4-7am. HI-RES models continue to show the line
of thunderstorms weakening as it moves south and east across the
area this morning with locally heavy rainfall becoming the main
threat. Models are in good agreement bringing another swath of
rain through the area as the front moves through. Will continue
the Flood Watch for flash flooding through 1 pm this afternoon and
have included areas along and north of a line from Columbus to
Thomaston to Homer. Areas east of the watch area may see
locally heavy rain continue into the afternoon hours with POPs
diminishing this evening through midnight, however this area has
not seen the the amount of rainfall over the past several days and
should see a slower response to the rainfall.

Low clouds will remain across much of north Georgia through early
afternoon with a slow improvement expected behind the front from
northwest to southeast through daybreak tomorrow. Should see drier
conditions by tomorrow with mostly clear skies. Continued to stay
close to guidance temperatures through the period.

Atwell

LONG TERM /Saturday Night through Thursday/...
Old cold front will remain stalled across the Florida peninsula
through the middle of next week. Several areas of low pressure are
expected to develop along the old boundary and move out into the
western Atlantic. Run to run consistency with where/when the lows
development hasn't been great. Models are currently progging a low
pressure to develop off the NE Florida coast late Sunday. This system
should move up the coast of the Carolinas and then out into the
Western Atlantic by Tuesday. Some precip on the back side of this
low is possible, especially across SE portions of the CWA. The front
will remain active through early next week, with a couple more waves
developing and then moving out into the Atlantic. At this time, the
potential for any additional rainfall should remain in the far
southeastern portion of the CWA.

By late Wednesday, high pressure will build in from the west and
will push the front further away from the CWA. A cold front may
impact the CWA by late Thursday into Friday, but moisture looks
limited at this time.

NListemaa

&&

.AVIATION...
12Z Update...
CIGs will bounce LIFR to MVFR this morning at ATL area TAF sites
mainly prevailing LIFR with a slow improvement to IFR 16-18Z and
low MVFR 21-23Z. The slow improvement will continue through 06Z
with FEW-SCT clouds by 10-12Z Saturday. Rain should taper off by
18-19Z in ATL area and AHN, and 20-22Z in CSG/MCN. West winds will
generally be 10kts with gusts of 20-25.

//ATL Confidence...12Z Update...
Medium to high confidence timing of SHRA, visibility and winds.
Medium confidence CIGs.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  28  49  27 /  90  20   0   0
Atlanta         53  26  46  29 /  80  20   0   0
Blairsville     52  22  43  22 /  80  10   0   0
Cartersville    47  24  44  27 /  70   5   0   0
Columbus        57  31  50  31 /  80  40   0   0
Gainesville     55  27  46  28 /  80  10   0   0
Macon           64  32  52  29 /  80  50   0   0
Rome            47  24  44  25 /  60   5   0   0
Peachtree City  54  28  47  27 /  80  20   0   0
Vidalia         69  41  55  34 /  80  70  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 PM EST this afternoon for the following
zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Gwinnett...Hall...Haralson...Harris...Heard...Henry...
Jackson...Lamar...Lumpkin...Meriwether...Murray...Muscogee...
Newton...North Fulton...Paulding...Pickens...Pike...Polk...
Rockdale...South Fulton...Spalding...Talbot...Towns...Troup...
Union...Upson...Walker...Walton...White...Whitfield.

&&

SHORT TERM...Atwell
LONG TERM....NListemaa
AVIATION...Atwell
Hazardous weather outlook, Feb 4, 5:40 AM EST, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
540 AM EST Fri Feb 4 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
540 AM EST Fri Feb 4 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Flood Watch remains in effect for portions of north and west
Georgia, roughly along and north of the I-85 corridor this morning.
Even though some of the heaviest rainfall has pushed south of the
watch, localized flooding or isolated flash flooding could still occur,
especially around creeks, small streams, areas that are
urbanized, low-lying, or have poor drainage.

Isolated thunderstorms will also be possible today. A few storms
could become strong with gusty winds being the primary hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Feb 4, 3:25 AM EST, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 AM EST Fri Feb 4 2022

GAZ090-091-102-103-040900-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
325 AM EST Fri Feb 4 2022

...A strong thunderstorm will impact portions of southern Marion,
southeastern Chattahoochee, Stewart and northwestern Webster Counties
through 400 AM EST...

At 325 AM EST, a strong thunderstorm was near Providence Canyon State
Park, or 7 miles northwest of Lumpkin, moving northeast at 55 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Buena Vista, Cusseta, Richland, Brantley, Seminole, Charles,
Christopher, Brooklyn, Renfroe, Draneville, Manta, Zellobee, Omaha,
Sanford, Church Hill, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3216 8503 3241 8457 3223 8443 3219 8443
      3197 8495
TIME...MOT...LOC 0825Z 240DEG 49KT 3212 8490

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 4, 3:50 AM EST, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 AM EST Fri Feb 4 2022

GAZ102-103-040915-
Stewart GA-Webster GA-
350 AM EST Fri Feb 4 2022

...A strong thunderstorm will impact portions of southeastern Stewart
and Webster Counties through 415 AM EST...

At 350 AM EST, a strong thunderstorm was near Sanford, or near
Lumpkin, moving northeast at 45 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Preston, Richland, Weston, Troutman, Kimbrough, Sanford,
Westville, Church Hill, Centerpoint and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
      3193 8480 3192 8481 3192 8491 3194 8495
      3196 8497 3197 8495 3198 8498 3217 8455
      3214 8453 3213 8451 3192 8449
TIME...MOT...LOC 0850Z 244DEG 37KT 3197 8485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 4, 3:54 AM EST, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
354 AM EST Fri Feb 4 2022

GAZ071-072-081-082-040930-
Monroe GA-Bibb GA-Crawford GA-Jones GA-
354 AM EST Fri Feb 4 2022

...A strong thunderstorm will impact portions of Bibb, southern
Monroe, northern Crawford and southwestern Jones Counties through 430
AM EST...

At 354 AM EST, a strong thunderstorm was over Sandy Point, or near
Roberta, moving northeast at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Roberta, Payne, Culloden, Payne City, Lake Tobesofkee,
Bolingbroke, Dames Ferry, Russellville, Musella, Cross Keys,
Knoxville, Wesleyan, Lizella, Arkwright, Franklinton, Sandy Point and
Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3266 8409 3289 8412 3307 8362 3285 8350
      3285 8351 3282 8349 3282 8350 3281 8349
      3279 8351 3265 8408
TIME...MOT...LOC 0854Z 246DEG 44KT 3280 8396

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 4, 4:03 AM EST, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 AM EST Fri Feb 4 2022

GAZ080-081-091>093-040930-
Macon GA-Schley GA-Taylor GA-Marion GA-Crawford GA-
403 AM EST Fri Feb 4 2022

...A strong thunderstorm will impact portions of Macon, eastern
Marion, southwestern Crawford, Schley and Taylor Counties through 430
AM EST...

At 403 AM EST, a strong thunderstorm was near Tazewell, or 8 miles
northwest of Ellaville, moving northeast at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Buena Vista, Butler, Ellaville, Oglethorpe, Montezuma, Reynolds,
Ideal, Putnam, Murrays Crossroads, Whitewater State Park,
Fountainville, Rupert, Charing, Garden Valley, Hicks, Potterville,
Mauk, Tazewell, Doyle and Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3244 8455 3273 8415 3252 8401 3251 8402
      3250 8400 3231 8388 3220 8447
TIME...MOT...LOC 0903Z 247DEG 44KT 3234 8438

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 7:14 PM ESTSpecial Weather StatementFFCHaralson, Polk46 min
Feb 3, 7:17 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup58 min
Feb 3, 7:42 PM ESTSpecial Weather StatementFFCCarroll18 min
Feb 3, 8:11 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Spalding, Talbot, Upson49 min
Feb 3, 8:36 PM ESTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton39 min
Feb 3, 8:50 PM ESTSpecial Weather StatementFFCButts, Lamar, Monroe, Upson25 min
Feb 3, 9:28 PM ESTSpecial Weather StatementFFCLamar, Monroe, Talbot, Upson32 min
Feb 3, 9:37 PM ESTSpecial Weather StatementFFCCobb, DeKalb, Fulton, Gwinnett53 min
Feb 3, 10:30 PM ESTSpecial Weather StatementFFCMuscogee60 min
Feb 3, 10:31 PM ESTSpecial Weather StatementFFCMuscogee59 min
Feb 3, 10:32 PM ESTRiver Flood WarningFFCForsyth, Fulton42 hr
Feb 3, 11:13 PM ESTRiver Flood WarningFFCForsyth16 hr
Feb 3, 11:37 PM ESTRiver Flood WarningFFCDawson, Forsyth21 hr
Feb 3, 11:43 PM ESTRiver Flood WarningFFCWhitfield52 hr
Feb 4, 12:09 AM ESTSpecial Weather StatementFFCHarris51 min
Feb 4, 12:47 AM ESTSpecial Weather StatementFFCMeriwether28 min
Feb 4, 12:53 AM ESTFlash Flood WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup, Upson6 hr
Feb 4, 1:20 AM ESTSpecial Weather StatementFFCPike25 min
Feb 4, 1:38 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Gwinnett52 min
Feb 4, 2:40 AM ESTRiver Flood WarningFFCDeKalb82 min
Feb 4, 2:47 AM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 4, 3:06 AM ESTRiver Flood WarningFFCGwinnett7 hr
Feb 4, 3:14 AM ESTRiver Flood WarningFFCGilmer6 hr
Feb 4, 3:25 AM ESTSpecial Weather StatementFFCStewart35 min
Feb 4, 3:50 AM ESTSpecial Weather StatementFFCWebster25 min
Feb 4, 3:54 AM ESTSpecial Weather StatementFFCBibb, Crawford36 min
Feb 4, 4:03 AM ESTSpecial Weather StatementFFCMacon, Schley, Taylor27 min
Feb 4, 4:33 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee29 hr
Feb 4, 4:50 AM ESTRiver Flood WarningFFCGwinnett, Walton7 hr
Feb 4, 5:06 AM ESTRiver Flood WarningFFCCherokee28 hr
Feb 4, 5:56 AM ESTRiver Flood WarningFFCLamar, Spalding3 hr
Feb 4, 6:42 AM ESTRiver Flood WarningFFCDeKalb, Rockdale5 hr
Feb 4, 7:24 AM ESTRiver Flood WarningFFCDawson7 hr
Feb 4, 8:25 AM ESTRiver Flood WarningFFCFayette, Spalding18 hr
Feb 4, 8:28 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson37 hr
Feb 4, 8:44 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee58 hr
Feb 4, 9:07 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield48 hr
Feb 4, 9:54 AM ESTRiver Flood WarningFFCGordon3 days
Feb 4, 11:21 AM ESTRiver Flood WarningFFCCherokee16 hr
Feb 4, 11:38 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 4, 1:06 PM ESTRiver Flood WarningFFCJones7 hr
Feb 4, 1:55 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs55 hr
Feb 4, 5:27 PM ESTRiver Flood WarningFFCMurray, Whitfield25 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.